MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PROXIS¿ URETERAL ACCESS SHEATH

C.R. BARD, INC. (COVINGTON) -1018233 PROXIS¿ URETERAL ACCESS SHEATH
Catalog Number 231235
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that upon opening the package, it was discovered that the tip, end point of the proxis was cracked.The use of the product was not approved due to the possibility of damage to the mucous membranes during insertion.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation noted the sample was provided in a large ziploc bag with no original packaging.Visual requirements states to use unaided eye at 12" to 18" distance under normal room lighting.Section 3.1.1.2 states tube must be free from lumps, voids, ribs, and other deformations.Upon evaluation of the sample, it was observed that there may be a split at the end of the sheath.This split exhibits characteristics akin to those typically associated with material being cut using a blade.Also received 4 photo samples.First photo sample shows top front view of tip and shaft with no obstructions present.Second photo sample shows side profile of dilator with cut present.Third photo sample shows a top view of shaft and dilator side by side.Fourth photo sample zooms in on tip of dilator and shaft.Based on photo and physical sample received the reported event was confirmed cause unknown.No additional actions were required at this time since root cause was not identified.A dhr review did not show any problems or conditions that would have contributed to the reported event.A labelling review was not required as labelling would not have prevented the reported event.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PROXIS¿ URETERAL ACCESS SHEATH
Common Device Name
URETERAL ACCESS SHEATH
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key20038817
Report Number1018233-2024-05096
Device Sequence Number6537135
Product Code FED
UDI-Device Identifier00801741101717
UDI-Public(01)00801741101717(11)230906(17)260828(10)BMHVFM19
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Catalogue Number231235
Device Lot NumberBMHVFM19
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown